# SDR USAAD01095

- Difficulty date: May 4, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N803US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48035
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WOULD NOT TEST.  MAINTENANCE REPLACED THE LOW LEVEL EMERGENCY LIGHT BATTERIES AND THE TAILCONE EMERGEIND - THE LOW LEVEL EMERGENCY LIGHTS WERE INOPERATIVE AND THE TAILCONE EMERGENCY REMOTE RECEIVER NCY REMOTE RECEIVER.  (M)
